# SDR A6WA201543194

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 30,791 hours, 29,760 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Receptacle
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FOR FUEL LEAK ON BELLY OF ACFT NEAR WHEEL WELLS.  INSPECTED ACFT & FOUND BOTH AFT RECEPTACLES ON OVERWING GRAVITY FUEL PANEL FULL OF FUEL.  DE-FUELED ACFT DOWN TO 5040 POUNDS & LEAK HAS STOPPED.  R & R BOTH AFT RECEPTACLES ON CTR TANK GRAVITY FULL COVER IAW SRM 51-23-02.  NO LEAKS NOTED AT THIS TIME.
